Group classification and some new periodic-like and soliton-like solutions of the generalised Fisher equation with time-variable coefficients Online publication date: Fri, 16-Nov-2018
by Mohamed Soror Abdel Latif; Entsar El Shazly; Ahmed Elsaid; Hamed Mohamed Nour
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 8, No. 4, 2018
Abstract: In this paper, we perform the group classification of the generalised Fisher equation with time-variable coefficients. Some new periodic-like and soliton-like solutions for some specific forms of the arbitrary functions are obtained. The power series solutions are obtained for some cases when the exact solutions are difficult to be obtained. Also, the convergence of these solutions is investigated.
Online publication date: Fri, 16-Nov-2018
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org